# SDR AALA20060423

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FORWARD CABIN PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR FORWARD CABIN PORTABLE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
